# SDR DALA2022110107070

- Difficulty date: October 20, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,614 hours, 19,190 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door Latch
- Condition: Fault Message
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 R WING SLIDE EICAS MSG APPEARED INTERMITTENTLY, CORRECTIVE ACTION: T/S IAW B767 FIM 52-71-00-815-816. FOUND R OFFWING SLIDE COMPARTMENT DOOR LATCH 2 AND 3 DEFECTIVE. R/R #2 , #3 R OFF-WING SLIDE COMPARTMENT DOOR LATCH PER B767 AMM 25-65-09. PERFORM R OFF-WING SLIDE COMPARTMENT DOOR LATCH INSTALLATION TEST. OPS CHECK NORMAL IAW B767 AMM 25-65-09. RIGHT OFFWING SLIDE DOOR LATCH #2& #3 INSTALLED PER B767 AMM 25-65-09. OFF WINGS SLIDE REARMED PER B767 AMM 25-65-00 (2460287)
